Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



New method for expansion and contraction maps in uniform spaces

Authors: Thomas A. Brown and W. W. Comfort
Journal: Proc. Amer. Math. Soc. 11 (1960), 483-486
MSC: Primary 54.00
MathSciNet review: 0113210
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Albert Edrei, On mappings which do not increase small distances, Proc. London Math. Soc. (3) vol. 2 (1952) pp. 272-278. MR 0050272 (14:305d)
  • [2] H. Freudenthal and W. Hurewicz, Dehnungen, Verkurzungen, Isometrien, Fund. Math. vol. 26 (1936) pp. 120-122.
  • [3] John L. Kelley, General topology, New York, Van Nostrand, 1955. MR 0070144 (16:1136c)
  • [4] F. Rhodes, A generalization of isometries to uniform spaces, Proc. Cambridge Philos. Soc. vol. 52 (1956) pp. 399-405. MR 0081459 (18:406f)
  • [5] S. Ulam, The Scottish book of Lwów, mimeographed.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society